It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


Hi everyone. I had another lumbar nerve block done last Friday. I had a question about some of the side effects and to see if anyone has had a similar reaction. shortly after they injected the anesthetic or steriod (not sure which), my tongue and back of my throat became numb, started shaking all over, and got extremely dizzy. My blood pressure dropped to 85/55 and heart rate down to mid-70's (was at 110 - 127) from what I heard. I still had feeling in my limbs and could move them, but they felt heavy. I remember them saying something about it looking like a reaction to the Lidocaine. After I said I was getting dizzzzy and couldn't talk too well because my tongue was numb, they used a syringe to start pulling saline out of the line to my wrist. Do you think they gave my Lidocaine because of my heart rate by so fast? They never said anything about putting anything in my IV, so I don't know what they would have been taking out.

Anyhow, now I'm in some of the worst pain I've had since being diagnosed. The pain goes from my back (about where the injection was done), down my hip all the way to my foot. It hurts to stand, sit, walk whatever. I'm going back tomorrow morning to see if there is anything they can do help. I just wonder if the nerves got irritated, or if they thought they gave me too much of something and tried to give me something to counteract it and the injection ended up doing nothing but making it hurt worse. My foot feels like it's got pins and needles in it sometimes and when I wake up in the morning, my foot is a lovely shade of blue.

Sorry for rambling on. Just wondered if anyone else has had a similar experience.

bobbie





All times are GMT -7. The time now is 08:02 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!